# SDR USAA2010120292777

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 94,683 hours, 18,971 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313T2380457
- Part serial: NSN
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CRACK IN NR 1 ENGINE NACELLE STRUT AFT TORQUE BOX CHANNEL AT NAC STA 315.  REPLACED NR 1 ENGINE NACELLE STRUT AFT TORQUE BOX CHANNEL AT NAC STA 315 IAW B767 SRM 51-40-02.
